Please use this identifier to cite or link to this item: https://zone.biblio.laurentian.ca/dspace/handle/10219/223
Title: Sur la résolution de problèmes dans la classe de mathématiques.
Authors: Radford, Luis
Issue Date: 1996
Publisher: Institut franco-ontarien Université Laurentienne
Citation: Radford, Luis. "Sur la résolution de problèmes dans la classe de mathématiques". Revue du Nouvel-Ontario, numéro 18(1996) : 11-34.
URI: https://zone.biblio.laurentian.ca/dspace/handle/10219/223
ISSN: 0708-1715
Appears in Collections:Articles

Files in This Item:
File Description SizeFormat 
Radford RNO 18.pdf863.89 kBAdobe PDFView/Open


Items in LU|ZONE|UL are protected by copyright, with all rights reserved, unless otherwise indicated.